advertisement
Question
Posted by: peaches | 2007/08/07

PLEASE HELP

HI

I have been off the injection for four months as per my doctor`s suggestion. I am 10 kg s overweight and need to know what can i do to loose weight other than eat healthy and exercise. I suffer with swollen feet and hands and sore breasts .I`m not pregnant as i`ve been using condoms.Please help me i`m suffering with all these issues .

Thanks;

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There isn't anything other than diet and exercise that you can do.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement